# SDR DALA2016110108098

- Difficulty date: October 23, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 48,932 hours, 16,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN/RIVET HEAD AT STA 780+80,2" ABOVE STRINGER 21L.  REMOVED DAMAGE, INSP AND NO CRACKS NOTED.  INSTALLED BLIND FASTENER REF SRM.  PERMANENT REPAIR ACCOMPLISHED REM SRM.
